# SDR 99ZZZX2952

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200CV
- Make and model: Cessna S550
- Aircraft serial: S5500064
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 656517547
- Condition: Frayed
- Location: Flap Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTED FLAP HYDRAULIC LIGHT WOULD STAY ILLUMINATED IN FLAP UP CONDITION UNLESS FLAP LEVER WAS PULLED BACK JUST OFF THE UP (ZERO DEGREES) STOP.  INVESTIGATION REVEALED CABLE FRAYED AT LOWER PULLEY/DRUM TO WITHIN 2 STRANDS OF BREAKING. FAILURE TOOK MINIMAL TENSION ON CABLE ASSY.
